# SDR UALA2008122306980

- Difficulty date: December 21, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 73,470 hours, 8,237 cycles
- Engine: Pwa PW4056
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Extinguisher
- Part number: 3490000433601U
- Condition: Low Pressure
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRIOR TO DEPT CREW REPORTED BTL LOW CARGO A DISPLAYED.  FIRE EXTINGUISHER REPLACED.  CMC GRD FIRE TEST PASS.
